# SDR F3LA00026

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND CORROSION ON FLOORBOARD ATTACH ANGLE STATION 960 TO 986.5, STRINGER 17R.  MAINTENANCE REMOVED CORROSION, TREATED, PRIMED AND PAINTED FLOORBOARD ATTACH ANGLE PER SRM 51-10-2 AND MM 25-25-0.  (M)
